CORTISONE DRUGS: CUSHING’S SYNDROME

This is the name given to the major metabolic imbalances caused by excess cortisone. The symptoms of Cushing’s syndrome are:

1. The removal of fat from the arms and legs, which is deposited on the upper back and shoulders (buffalo hump), the torso and the abdomen.

2. The face develops a moon shape, due to the deposition of fat and the retention of fluid.

3. The skin becomes very thin due to the dissolution of the collagen and elastin. It bruises easily and tears, giving rise to stretch marks. Sores appear in the advanced stages.

4. The muscles become thin and weak, due to dissolved collagen.

5. The bones become thin and weak, due to a lack of calcium (osteoporosis).

6. Stomach ulcers develop.

7. Resistance to infections, allergies and cancer is significantly reduced.

8. The ageing process is significantly accelerated.

The sad thing about cortisone drugs is that they only treat the symptoms of allergy, not the cause. By the time you have developed the full-blown symptoms of Cushing’s syndrome you still have your original allergies, only by this time they are usually worse. You are in a double lose situation as you have added a disease that is far more debilitating than your allergies.

*154\18\9*

Share and Enjoy:
  • Digg
  • Sphinn
  • del.icio.us
  • Facebook
  • LinkedIn
  • Reddit
  • StumbleUpon
  • Twitter
  • Yahoo! Bookmarks

Related Posts:

Tags:
Posted in Allergies

Leave a Reply

You must be logged in to post a comment.